Need to know the amount of tramadol/ultram you've been using, for how long, have the doses changed recently, we need as much info as you can provide as it will all affect the proper answer. If you stop taking tramadol abruptly after using for very long at much of a dose you're at serious risk for having seizures.
Give us all the info you can. If you've been using very many you will need to get a script of anti-seizure medication such as depakote, dilantin, etc. You will need to do a proper taper down which we can help you with.
Tramadol also affects you emotionally when you stop. Lots of people find benefits using tramadol similar to antidepressants so we need to make a gameplan that takes all this into consideration. Hope that helps. Let me know the answers to the questions I asked and I can help you with this right here, no in-patient rehab, no missing work, it won't be bad if you'll go along with me I promise. God bless. : )
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 52 answers
Tramadol - I read some where that if you take fluoxetine and go cold turky that ther are no withdraw
Posted 1 Mar 2010 • 1 answer
Posted 9 Apr 2010 • 4 answers
Posted 1 Dec 2010 • 4 answers
Posted 23 Jun 2011 • 1 answer